# SDR DXTA2023111310031

- Difficulty date: November 12, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N620QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0162
- Aircraft time: 4,697 hours, 3,056 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FOLLOWING EMER LIGHTS NOT ILLUMINATED DURING PREFLIGHT EMER LIGHT TEST: EXIT SIGN ON BULK HEAD ABOVE SEAT 7, OVERHEAD LIGHT IN LAV, AISLE PATH LIGHTS IN LAV.   PERFORMED TC-FLT-33-1001 PER MCC'S REQUEST. ALL BATTERIES PASS TEST, MCC ELECTS TO RELEASE. ALL WORK DONE IAW AMM 33-50-00.
